Dear Dr Schwartz,
Is the word ‘not’ missing in your sentence, “That does make fantasy wrong” (4th paragraph of your reply to ‘Anxiety Over Sexual fantasy’)? I have assumed so, or that paragraph doesn’t make as much sense. Could it be put in if it is missing so we know? Sorry to bother you and thank you.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.
You are quite correct and I have already made the correction. Thank you for pointing out the error to me. That kind of error would make the answer very confusing. You assistance is greatly appreciated and I hope you found my response helpful.